Structural matrix algebras related to finite distributive lattices

  • E Akkurt
  • M Akkurt
  • GP Barker

Abstract

In this paper, we investigate the relation between a structural matrix algebra and the lattice properties of its lattice of invariant subspaces, and reprove known results in a fresh and an explanatory way. Moreover, we also prove the theorem which is partially converse of Proposition 2.6 of [15].

Quaestiones Mathematicae 37(2014), 291-302

Author Biographies

E Akkurt
Gebze Institute of Technology, Department of Mathematics, Gebze, Kocaeli, 41400, Turkey
M Akkurt
Gebze Institute of Technology, Department of Mathematics, Gebze, Kocaeli, 41400, Turkey
GP Barker
University of Missouri, Kansas City, Department of Mathematics, 5100 Rockhill Road, Kansas City, MO 64110, USA
Published
2014-06-30
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606